Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the stability of Gröbner bases under specializations
Author(s) Michael Kalkbrener
TypeArticle in Journal
AbstractLet R be a Noetherian commutative ring with identity, K a field and pi a ring homomorphism from R to K . We investigate for which ideals in R [x 1 ,, x n] and admissible orders the formation of leading monomial ideals commutes with the homomorphism pi.
Length8
ISSN0747-7171
CopyrightAcademic Press
File
URL dx.doi.org/10.1006/jsco.1997.0113
LanguageEnglish
JournalJournal of Symbolic Computation
Volume24
Number1
Pages51-58
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1997
MonthJuly
Translation No
Refereed No
Webmaster